# SDR C2XA10IA267

- Difficulty date: October 13, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 25,430 hours, 24,234 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 2LA00727830
- Condition: Overheated
- Location: Seat 1a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2804, DURING PREFLIGHT INSPECTION THE CREW REPORTED AN ELECTRICAL ODOR NEAR SEAT 1A, FOLLOWED BY AN INOP READING LIGHT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE READING LIGHT SOCKET AT 1A TO BE WORN, THE BULB WAS REMOVED AND THE LIGHT PLACED ON NEF, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 10/15/10 IAH MAINTENANCE REMOVED AND REPLACED THE READING LIGHT ASSEMBLY AT SEAT 1A, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
